Matrix Transformations of Almost Convergent Sequences.

Paul Schaefer

Mathematische Zeitschrift (1969)

  • Volume: 112, page 321-325
  • ISSN: 0025-5874; 1432-1823

How to cite


Schaefer, Paul. "Matrix Transformations of Almost Convergent Sequences.." Mathematische Zeitschrift 112 (1969): 321-325. <>.

author = {Schaefer, Paul},
journal = {Mathematische Zeitschrift},
keywords = {series, sequences},
pages = {321-325},
title = {Matrix Transformations of Almost Convergent Sequences.},
url = {},
volume = {112},
year = {1969},

AU - Schaefer, Paul
TI - Matrix Transformations of Almost Convergent Sequences.
JO - Mathematische Zeitschrift
PY - 1969
VL - 112
SP - 321
EP - 325
KW - series, sequences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.